# SDR 04FDEA01059

- Difficulty date: April 22, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 42,373 hours, 32,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 760 DELTA BEAM LWR ANGLE HAS CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS BS 760 DELTA BEAM LWR ANGLE.  REMOVED AND INSTALLED NEW BS 760 DELTA BEAM LWR ANGLE IAW SRM 51-30-2, 51-10-6 STEP 7, 51-10-1 FIG 1, 51-30-5.
